# SDR TRAX200700103

- Difficulty date: January 15, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 8,759 hours, 7,380 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT REV UNLOCK MSG IN FLT.  EN ROUTE TO ATL, A/C DIVERTED TO TYS DUE TO MTC.  EMERGENCY DECLARED.  REPLACED RT ENG T/R PDU. OPS CHECK GOOD. DML CLEARED PLACARD REMOVED. 3 MAN HRS.
